Two algorithms for solving systems of inclusion problems

Diaz Millan, Reinier 2018, Two algorithms for solving systems of inclusion problems, Numerical algorithms, vol. 78, no. 4, pp. 1111-1127, doi: 10.1007/s11075-017-0415-9.

Attached Files
Name Description MIMEType Size Downloads

Title Two algorithms for solving systems of inclusion problems
Author(s) Diaz Millan, ReinierORCID iD for Diaz Millan, Reinier
Journal name Numerical algorithms
Volume number 78
Issue number 4
Start page 1111
End page 1127
Total pages 17
Publisher Springer
Place of publication New York, N.Y.
Publication date 2018-08
ISSN 1017-1398
Keyword(s) Armijo-type search
Maximal monotone operators
Alternating projection
Systems of inclusion problems
Science & Technology
Physical Sciences
Mathematics, Applied
Language eng
DOI 10.1007/s11075-017-0415-9
Indigenous content off
Field of Research 0102 Applied Mathematics
0103 Numerical and Computational Mathematics
0802 Computation Theory and Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 40 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Mon, 06 Jan 2020, 09:46:48 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact